# SDR CALA2020032100674

- Difficulty date: March 18, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 81,127 hours, 11,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25332730006
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY #9 COMPT #916 PATH LIGHT LENS MISSING. INSTALLED GALLEY #9 COMPT #916 PATH LIGHT LENS PER AMM 33-51-10, OPS CHECK GOOD.
